advertisement
Question
Posted by: Wife | 2009/10/07

Cialis Tablets

Hi - my husband who is 58 gets terrible back pain which also travels down his leg/s when he takes the above tablets (even 1/2 tablet), would you please explain why this side-effect happens (what actually physically happens in the body to cause this?) and should he rather not take the tablets? He had a kidney transplant 12 and a half years ago and is also obviously on all of the relevant immuno-suppressant, high blood pressure, etc. medication. Thank-you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi W

Firstly, is your husband's kidney function normal? Cialis is not recommended for men with decreased kidney function.

Back/muscle pain is considered to be common (affect between 1 in 10 and 1 in 100 people).
"Although the mechanism of back pain and/or myalgia remains unknown, these Cialis side effects appear to be self-limiting and a general effect of phosphodiesterase 5 inhibition. (International Journal of Impotence Research. 2005 Sep-Oct;17(5):455-61)"

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement